MathSciNet Relay Station
MathSciNet bibliographic data
MR2446028 60J65 (34C29 34D05 34F05 60H10 92D25)
Pang, Sulin; Deng, Feiqi; Mao, Xuerong Asymptotic properties of stochastic population dynamics. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 15 (2008), no. 5, 603–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement